MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. CARDINAL HEALTH; SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. CARDINAL HEALTH; SYRINGE
Catalog Number 1182000777
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported anonymously via medwatch that their hospital uses monoject syringes.The reporter stated that monoject syringes were previously manufactured by covidien.They have recently changed to cardinal health.Cardinal health is using the same reference number and monoject name, but the syringes are different.The reason this is an issue is because their hospital uses the monoject syringes on their medfusion pumps.The medfusion pumps are programmed with the parameters of the syringe.Now, when they put the monoject syringe on the medfusion pump, it cannot be recognized.They have reported this issue to cardinal health but no resolution yet.The reporter stated that they are concerned because hospitals across the country use medfusion syringe pumps and when they go to run a potentially life sustaining medication with a cardinal health monoject syringe it will not work on the syringe pumps.It seems that cardinal health should notify all of its customers of this issue.
 
Additional Manufacturer Narrative
The returned sample is unavailable for evaluation.The dhr of this lot was reviewed without any issue.The design history file and 510k sumbssion were reviewed.This syringe is designed for manual use only, not for pump use.For manual use or not for pump use was not presented on any labeling of this product.The compliant history was reviewed five pump compatbility issues with this product were received before.A recall was conducted by distributor cardinal health 200 llc with recall number z-0855-2024.The corretive action putting the caution "for manual use or not for pump use" on all syringes' labeling of k113091 will be taken.A follow-up report will be submitted if any additional information from the received samples.

Brand Name
CARDINAL HEALTH
Common Device Name
SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19095253
Report Number3005670221-2024-00015
Device Sequence Number15374101
Product Code FMF
UDI-Device Identifier10192253034677
UDI-Public0110192253034677
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113091
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1182000777
Device Lot Number221201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown